- [61]X.G. Liu, R.R. Martin, M. Wu, M.L. Tang.Global exponential stability of bidirectional associative memory neural networks with time delays.IEEE Transactions on Neural Networks, 2008, 19 (3) : 397-407..
- [62]Saibing Qiu, Xinge Liu*, Yanjun Shu.New approach to state estimator for discrete-time BAM neural networks with time-varying delay.Advances in Difference Equations, 2015, 189: 1-15.
- [63]X.G. Liu, M.L. Tang*, R.R. Martin.Periodic solutions for a kind of Lienard equation.Journal of Computational and Applied Mathematics, 2008, 219 (1) : 263-27.
- [64]Xin-Ge Liu, Mei-Lan Tang*, Existence of positive periodic solutions of higher-order functional difference equations.Applications of Mathematics, 2014, 59 (1) : 25-36.
- [65]M.L. Tang, X.G. Liu*, Exponential stability for a kind of delayed neural networks with unbounded activation function.Journal of Mathematical Control Science and Applications, 2008, 2 (1) : 155-170.
- [66]Xin-Ge Liu, Mei-Lan Tang*, Lyapunov-type inequality for higher order difference equations.Applied Mathematics and Computation, 2014, 232 (4) : 666–669.
- [67]M.L. Tang, X.G. Liu*, Existence of periodic solution on a class of discrete system.Journal of Mathematical Control Science and Applications, 2008, 2 (1) : 137-144,.
- [68]Tang Meilan, Liu Xinge*, Positive periodic solution of higher order functional difference equation.Advances in Difference Equations, 2012, 56 (1) : 1-8.
- [69]Mei-Lan Tang, Xin-Ge Liu*, Positive periodic solution for ratio-dependent n-species discrete time system.Application of Mathematics, 2011, 56 (6) : 577-589.
- [70]Mei-Lan Tang, Xin-Ge Liu*, Periodic solutions for a kind of Duffing type p-Laplacian equation.Nonlinear Analysis: Theory, Methods & Applications, 2009, 71 (5-6) : 1870-1875.
- [71]X.G. Liu, M. Wu, R.R. Martin, M.L. Tang.Delay-dependent robust stabilisation of discrete-time systems with time-varying delay.IEE Proc.-Control Theory Appl, 2006, 153 (6) : 689—702.
- [72]Xin-Ge Liu, Min Wu.Robust stability of discrete-time nonlinear system with time-delay.JOURNAL OF CENTRAL SOUTH UNIVERSITY OF TECHNOLOGY, 2005: 1:227-231.
- [73]Liu Xin Ge, Cai Hai Tao..Maximal elements and equilibrium of abstract economy.Applied Mathematics & Mechanics, 2001, 22 (10) : 1225-1230.